RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Brooks, Robert Wolfe

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:43
Abstract pages:207
Full texts:66

http://www.mathnet.ru/eng/person46571
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. R. Brooks, “Cheng's theorem in $L^p$ spectral geometry”, Algebra i Analiz, 8:2 (1996),  98–102  mathnet  mathscinet  zmath; St. Petersburg Math. J., 8:2 (1997), 255–258

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020